MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. ONCOLOGY KIT W/SPINNING SPIROS, C-CLIP, RED CAP; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. ONCOLOGY KIT W/SPINNING SPIROS, C-CLIP, RED CAP; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number CH3581
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Chemical Exposure (2570); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.Without the return of the sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.
 
Event or Problem Description
The event involved oncology kit w/spinning spiros®, c-clip, red cap which leaked unspecified chemotherapy on patient or healthcare provider.The device had been inspected prior to use and all parts were in place appropriately.No hole, cut, tears or any defect noted; it was all over the closed bag so the user could not fully manipulate.The chemo spill was cleaned up per facility protocol.There was no blood loss or bleed back.The drug was replaced and no further issues were reported.There was patient involvement, however, there was no adverse outcome as a consequence of this event.
 
Additional Manufacturer Narrative
A photograph of the product packaging was provided and evaluated.The spiros was not visible in the image.No product samples were returned for investigation.The dhr for lot number 5030925 was reviewed and there were no relevant non-conformances found that would have contributed to the reported complaint.The reported complaint cannot be confirmed based on the information that has been provided.

Brand Name
ONCOLOGY KIT W/SPINNING SPIROS, C-CLIP, RED CAP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key11723468
Report Number9617594-2021-00135
Device Sequence Number19587814
Product Code FPA
UDI-Device Identifier00887709079243
UDI-Public(01)00887709079243(17)251001(10)5030925
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K081361
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2025
Device Catalogue NumberCH3581
Device Lot Number5030925
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/30/2021
Supplement Date Received by Manufacturer03/30/2021
Initial Report FDA Received Date04/26/2021
Supplement Report FDA Received Date04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED CHEMOTHERAPY, MFR UNK